D'Alembert's functional equation and Chebyshev polynomials

Authors

  • Thomas M.K. Davison Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada

Abstract

Solutions of d’Alembert’s functional equation on the integers with values in a commutative unital ring are characterized using Chebyshev polynomials.

Downloads

Published

2001-07-22

How to Cite

Davison, T. M. (2001). D’Alembert’s functional equation and Chebyshev polynomials. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 1, 31–38. Retrieved from https://studmath.uken.krakow.pl/article/view/13514